An inverse problem for a quasi-static approximate model of radiative heat transfer
Author: | Alexander Yu. Chebotarev, René PinnauORCiD |
---|---|
URL: | https://www.sciencedirect.com/science/article/pii/S0022247X18309648?via%3Dihub |
DOI: | https://doi.org/10.1016/j.jmaa.2018.11.026 |
ISSN: | 1096-0813 |
Journal: | Journal of Mathematical Analysis and Applications |
Publisher: | Elsevier |
Document Type: | Research Article |
Language: | English |
Date of first Publication: | 2018/11/13 |
Release Date: | 2022/05/13 |
Volume: | 472 |
Issue: | 1 |
Page Number: | 14 |
First Page: | 314 |
Last Page: | 327 |
Faculties / Organisational entities: | RPTU in Kaiserslautern / Fachbereich Mathematik |
RPTU: | Kaiserslautern |
Research funding: | BMBF |
Open access state: | Bronze Open-Access |
Created at the RPTU: | Yes |